Advertisement

algebra universalis

, Volume 49, Issue 3, pp 305–319 | Cite as

Support functions of general convex sets

  • Dug-Hwan Choi
  • Jonathan D. H. Smith
Original Paper
  • 106 Downloads

No Abstract.

.

Mathematics Subject Classification (2000):

52A20, 06F99 
Keywords: Support function convex set entropic algebra mode modal barycentric algebra semilattice lexicographic order ordinal product ordinal sum Płonka sum 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag Basel 2003

Authors and Affiliations

  1. 1.School of electrical and Computer EngineeringSungkyunkwan UniversityKyunggi-DoKorea
  2. 2.Iowa StateUniversityAmesUSA

Personalised recommendations